# SDR A6WA202102038094

- Difficulty date: December 15, 2021
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Seat Track
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs364-Fs559.79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL SEAT TRACKS FROM FS 364.00 TO FS 559.79 HAVE SEVERAL AREAS OF SURFACE CORROSION. EVALUATED CORROSION ON R/H SIDEWALL SEAT TRACKS AT FS 364.00 TO FS 559.00+80 AT RBL 42 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM   53-00-49 REV 38.    *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED SIDEWALL SEAT TRACK FROM FS 364.00 TO FS 510.10 AT RBL 42 IAW CRJ200 AMM 53-01-11 REV 64. REMOVED AND REPLACED SIDEWALL SEAT TRACK FROM FS 510.10 TO FS 559.79 RBL42 IAW CRJ200 AMM 53-01-11 REV 64. RESTORED PROTECTIVE FINISH TO BOTH SEAT TRACK INSTALLATIONS PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 38, CRJ200 SRM 51-25-06 REV 38, AND CRJ200 SRM 51-25-00 REV 38. WORK COMPLETED ON AERSALE WO #003526 CARD #20147.  CRS #4AER685B   N438AW TT:39,745:56 TC:39,335
